[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: stinging sensation while bolusing

I get a stinging, burning sensation when I bolus (Humalog) around my navel
-- but not on my sides. Worse, when I remove the site, the burning becomes
an itching. And this only happens around my navel. I know this didn't
happen with Regular Humulin, only with Humalog, and the difference is clear.

I saw a new endocrinologist today -- my 2nd doctor's visit in 18 months! --
so I'm getting started with proper 'assisted' care here in my new home of
Philadelphia. He wrote me a prescription for Velosulin, and referred me to
a woman here who uses a pump and does pump counseling/education/consulting,
whatever you want to call it. Her name is Fern Pogust, she lives in Cherry
Hill, NJ.

I'm leaving for a philosophy seminar in Boulder, Colorado, tomorrow, so
I'll be off email until the 12th of July.


Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
to the e-mail address: email @ redacted